Previous |  Up |  Next

Article

Keywords:
trigonometric series; Hardy-Littlewood inequality for functions in $H^{p}$; Bernstein-Zygmund inequalities for the derivative of trigonometric polynomials in $L^{p}$-metric for $0<p<1$; necessary conditions for the convergence in $L^{p}$-metric
Summary:
We give necessary conditions in terms of the coefficients for the convergence of a double trigonometric series in the $L^{p}$-metric, where $0<p<1$. The results and their proofs have been motivated by the recent papers of A. S. Belov (2008) and F. Móricz (2010). Our basic tools in the proofs are the Hardy-Littlewood inequality for functions in $H^{p}$ and the Bernstein-Zygmund inequalities for the derivatives of trigonometric polynomials and their conjugates in the $L^{p}$-metric, where $0<p<1$.
References:
[1] Arestov, V.: On integral inequalities for trigonometric polynomials and their derivatives. Math. USSR, Izv. 18 (1982), 1-18 translation from Izv. Akad. Nauk SSSR, Ser. Mat. 45 (1981), 3-22. DOI 10.1070/IM1982v018n01ABEH001375 | MR 0607574
[2] Belov, A. S.: On conditions of the average convergence (upper boundedness) of trigonometric series. J. Math. Sci., New York 155 5-17 (2008), translation from Sovrem. Mat., Fundam. Napravl. 25 (2007), 8-20. DOI 10.1007/s10958-008-9204-2 | MR 2342534
[3] Bustamante, J.: Algebraic Approximation: A Guide to Past and Current Solutions. Frontiers in Mathematics Birkhäuser, Basel (2012). MR 3014919 | Zbl 1248.41012
[4] Hardy, G. H., Littlewood, J. E.: Some new properties of Fourier constants. Math. Ann. 97 (1927), 159-209. DOI 10.1007/BF01447865 | MR 1512359
[5] Krasniqi, X. Z.: On the convergence (upper boundness) of trigonometric series. Math. Commun. 14 (2009), 245-254. MR 2743173 | Zbl 1204.42006
[6] Móricz, F.: Necessary conditions for $L^1$-convergence of double Fourier series. J. Math. Anal. Appl. 363 (2010), 559-568. DOI 10.1016/j.jmaa.2009.09.030 | MR 2564875 | Zbl 1182.42009
[7] Runovski, K., Schmeisser, H.-J.: On some extensions of Bernstein's inequalities for trigonometric polynomials. Funct. Approx. Comment. Math. 29 (2001), 125-142. MR 2135603
Partner of
EuDML logo